# SDR FDEA202204241050

- Difficulty date: April 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 767-300
- Aircraft serial: 66250
- Aircraft time: 3,155 hours, 1,558 cycles
- System (JASC): 5700 · Wing Structure
- Part: Former
- Part number: 114T21706
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Part time: 3,155 hours, 1,558 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: K

## Discrepancy

R/H WING AT STATION .441 L/E FORMER IS CRACKED P/N: 114T2170-6 REMOVED AND REPLACED RH WING LEADING EDGE NOSE FORMER(114T2170-6), ANGLE   (114T2171-4), AND LOOSE FASTNERS AT OSS 441.596 IN REF. TO EA# T H-5720-T0368175 P1
